# SDR DALA2022012000408

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 80,690 hours, 13,788 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1820 ON CLIMBOUT AFTER FLAP AND GEAR RETRACTION. R ENG BLEED OFF AND R PACK OFF EICAS MSGS CAME ON. CORRECTIVE ACTION: ALL ELECTRICAL COMPONENTS IN IMMACULATE CONDITION. NO DAMAGE OR DEFECTS NOTED. NO UNUSUAL SMELLS NOTED . OK FOR SVC. (8394816)
